# SDR AU960372

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Arsrch
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 54530011
- Condition: Cracked
- Location: Main Gear Sys
- Component: Ozone, RHMLG
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR STRUT HOUSING CRACKED AT AFT END OF RH AND  LH SIDE DRAG BRACES
